Bridges, Douglas S - Precompact Apartness Spaces

lmcs:1052 - Logical Methods in Computer Science, June 25, 2012, Volume 8, Issue 2
Precompact Apartness Spaces

Authors: Bridges, Douglas S

We present a notion of precompactness, and study some of its properties, in the context of apartness spaces whose apartness structure is not necessarily induced by any uniform one. The presentation lies entirely with a Bishop-style constructive framework, and is a contribution to the ongoing development of the constructive theories of apartness and uniformity.


Source : oai:arXiv.org:1205.2931
DOI : 10.2168/LMCS-8(2:15)2012
Volume: Volume 8, Issue 2
Published on: June 25, 2012
Submitted on: June 25, 2015
Keywords: Computer Science - Logic in Computer Science,Mathematics - General Topology,math.GN


Share

Browsing statistics

This page has been seen 23 times.
This article's PDF has been downloaded 8 times.